# SDR A6WA200940491

- Difficulty date: August 7, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap
- Component part number: 601R140021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED ON  LT INNER FLAP AS REQUIRED.  UNDERSIDE SKIN OF LT INNER FLAP REPAIRED IAW REO 601R-57-52-1483.  (K)
